# SDR AWXA200200044

- Difficulty date: December 26, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871521
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK THE UPPER AFT CORNER OF THE FORWARD GALLEY SERVICE DOOR WAS FOUND TO HAVE SKIN BENT OUTWARD. MAINTENANCE REMOVED DAMAGED SKIN AND FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED REPAIRS IAW B737-300 SRM 52-00-01, PG 203-204, AND 51-20-01, PG 1.
